MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.3MM TI RAISED HEAD SCREW SELF-DRILLING/PLUSDRIVE®/4MM; MANDIBLE DISTRACTION DEVICES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.3MM TI RAISED HEAD SCREW SELF-DRILLING/PLUSDRIVE®/4MM; MANDIBLE DISTRACTION DEVICES
Model Number 04.315.744.01
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.(b)(4).Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a revision procedure to re-position the cmf-distractor for bone screw loosening in the posterior footplate.During the revision procedure the original implants which consist of one (1) 1.0mm mesh foot b-type, one (1) 1.0mm mesh foot c-type, 15mm bc distractor, one (1) 30mm removal extension arms and seven (7) 1.3mm titanium raised head screws were all explanted and a new implant was implanted and needed to be repositioned due to the challenging bony anatomy of the patient.No x-rays were involved in this procedure.The patient is a neonate and as the patient was undergoing distraction post operatively the surgeon believed he could get better results by adjusting the position on the distractor.The procedure was successfully completed without any surgical delay.Patient status is unknown.Concomitant device reported: 1.0mm mesh foot b-type for cmf distractor (part # 04.315.202, lot # unknown, quantity 1), 1.0mm mesh foot c-type for cmf distractor (part # 04.315.203, lot # unknown, quantity 1), bc distractor body end act.(part # 04.315.023, lot # unknown, quantity 1), removable extension arm-flex (part # 04.315.125, lot # unknown, quantity 1).This complaint involves seven devices (7) devices.This report is for one (1) 1.3mm ti raised head screw self-drilling/plusdrive®/ 4mm.This report is 1 of 7 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.B5: additional information.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information: there was no malfunction with the device, the device was taken out and placed in a new position where the patient had better bone stock.

Brand Name
1.3MM TI RAISED HEAD SCREW SELF-DRILLING/PLUSDRIVE®/4MM
Common Device Name
MANDIBLE DISTRACTION DEVICES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10033500
Report Number2939274-2020-02280
Device Sequence Number2956301
Product Code MQN
UDI-Device Identifier10887587072180
UDI-Public(01)10887587072180
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162594
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.315.744.01
Device Catalogue Number04.315.744.01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2020
Supplement Date Received by Manufacturer05/07/2020
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date05/19/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.0MM MESH FOOT B-TYPE FOR CMF DISTRACTOR; 1.0MM MESH FOOT C-TYPE FOR CMF DISTRACTOR; 1.3MM TI RAISD HD SCRW SLF-DRLNG/PLUSDR®/4MM; BC DISTRCTOR BODY END ACT. 15MM, CMF DISTR; REMOVABLE EXT ARM-FLEX 30MM, CMF DISTRACTOR; 1.0MM MESH FOOT B-TYPE FOR CMF DISTRACTOR; 1.0MM MESH FOOT C-TYPE FOR CMF DISTRACTOR; 1.3MM TI RAISD HD SCRW SLF-DRLNG/PLUSDR®/4MM; BC DISTRCTOR BODY END ACT. 15MM, CMF DISTR; REMOVABLE EXT ARM-FLEX 30MM, CMF DISTRACTOR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 DA
Patient Weight5